Function spaces and application to fuzzy analysis

Congxin Wu

Banach Center Publications (2008)

  • Volume: 79, Issue: 1, page 235-246
  • ISSN: 0137-6934

How to cite

top

Congxin Wu. "Function spaces and application to fuzzy analysis." Banach Center Publications 79.1 (2008): 235-246. <http://eudml.org/doc/281673>.

@article{CongxinWu2008,
author = {Congxin Wu},
journal = {Banach Center Publications},
language = {eng},
number = {1},
pages = {235-246},
title = {Function spaces and application to fuzzy analysis},
url = {http://eudml.org/doc/281673},
volume = {79},
year = {2008},
}

TY - JOUR
AU - Congxin Wu
TI - Function spaces and application to fuzzy analysis
JO - Banach Center Publications
PY - 2008
VL - 79
IS - 1
SP - 235
EP - 246
LA - eng
UR - http://eudml.org/doc/281673
ER -

NotesEmbed ?

top

You must be logged in to post comments.